# SDR CALA2019110501916

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 11,217 hours, 1,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH DOOR 2 ONE ZONE OF EMERGENCY LIGHT INOP CHK FOUND BATTERY PACK INOP, HOWEVER NIL STOCK IN HKG
